# SDR SWAA2023120718265

- Difficulty date: November 4, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 19,574 hours, 9,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE HAS CORROSION ON UPPER SURFACE STA 767 TO 787 LBL 22. MRKD<[01] AFT CARGO COMPARTMENT DAMAGE ON LT SIDEPLATE CHANNEL UPPER SURFACE FORM STA 767 TO STA 787 ; LBL 22; WL 155 WAS FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2. THIS ASSEMBLY TO BE REPLACED; REFERENCE NRC TTG8Q00PFA60 FOR WORK PERFORMED.;[02] VERIFIED WORK IN C/A #1 (RII)
